# SDR UIEA2024071200650

- Difficulty date: July 17, 2024
- Submitted: July 18, 2024
- Operation: Air carrier
- Aircraft: N487MC
- Make and model: Boeing 747-45EF
- Aircraft serial: 30609
- Aircraft time: 96,792 hours, 17,758 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tension Tie
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH BS760 UPR DECK TENSION TIE 1EA FASTENER HOLE CRACK FOUND AT AFT CHANNEL.( TENSION TIE REPAIRED AS PER SRM 53-20-30-2R-1 REPAIR 1 FIG 201 (CAT B). NO FURTHER DEFECTS NOTED )
